# SDR HALA2011051900210

- Difficulty date: May 19, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 95,713 hours, 18,203 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 88091786
- Condition: Failed
- Location: Left
- Part time: 25,607 hours, 4,941 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - PREFLIGHT -CAPT & F/O FMC WILL NOT LOAD GPS POSITION.  R & R LT FMC IAW MM 34-61-01.  OPS CKS GOOD.
